Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Invariance under twisting for crossed products


Author: Florin Panaite
Journal: Proc. Amer. Math. Soc. 140 (2012), 755-763
MSC (2010): Primary 16S99; Secondary 16T99
Published electronically: July 6, 2011
MathSciNet review: 2869061
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a result of the type ``invariance under twisting'' for Brzeziński's crossed products as a common generalization of the invariance under twisting for twisted tensor products of algebras and the invariance under twisting for quasi-Hopf smash products. It turns out that this result contains also as a particular case the equivalence of crossed products by a coalgebra (due to Brzeziński).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16S99, 16T99

Retrieve articles in all journals with MSC (2010): 16S99, 16T99


Additional Information

Florin Panaite
Affiliation: Institute of Mathematics, Romanian Academy, P.O. Box 1-764, RO-014700, Bucharest, Romania
Email: Florin.Panaite@imar.ro

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11024-4
PII: S 0002-9939(2011)11024-4
Received by editor(s): December 10, 2010
Published electronically: July 6, 2011
Additional Notes: Research partially supported by the CNCSIS project “Hopf algebras, cyclic homology and monoidal categories”, contract No. 560/2009, CNCSIS code $ID_{-}69$.
Communicated by: Gail R. Letzter
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.